# SDR UALA2013070104551

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 63,716 hours, 24,128 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUEL PANEL 540LB BETWEEN RIBS 16-17 HAS SEVEN ELONGATED HOLES IN TANK LANDINGS.   REPAIRED FOUR HOLES IAW SRM 57-21-11, REPAIRED THREE HOLES IAW ECRA 5720-02415 REV A.
